International Journal of Trichology

CASE REPORT
Year
: 2020  |  Volume : 12  |  Issue : 2  |  Page : 93--96

Anagen effluvium after methotrexate: An idiosyncratic reaction


Preema Sinha, Siddharth Bhatt, Subramaniyan Radhakrishnan, Shekhar Neema, Anwita Sinha 
 Department of Dermatology, Armed Forces Medical College, Pune, Maharashtra, India

Correspondence Address:
Siddharth Bhatt
Department of Dermatology, Armed Forces Medical College, Pune - 411 040, Maharashtra
India

Low-dose methotrexate (MTX) is the backbone of treatment for extensive psoriasis vulgaris not responding to topical therapy. Since its induction for the treatment of psoriasis in the 1970, its short- and long-term side effect profile has been extensively studied. Hair loss with MTX has been reported mostly with high-dose MTX used in chemotherapy. Here, we report a case of guttate psoriasis who presented with acute-onset anagen effluvium following the administration of only two doses of MTX 7.5 mg per week.


How to cite this article:
Sinha P, Bhatt S, Radhakrishnan S, Neema S, Sinha A. Anagen effluvium after methotrexate: An idiosyncratic reaction.Int J Trichol 2020;12:93-96


How to cite this URL:
Sinha P, Bhatt S, Radhakrishnan S, Neema S, Sinha A. Anagen effluvium after methotrexate: An idiosyncratic reaction. Int J Trichol [serial online] 2020 [cited 2022 Dec 3 ];12:93-96
Available from: https://www.ijtrichology.com/article.asp?issn=0974-7753;year=2020;volume=12;issue=2;spage=93;epage=96;aulast=Sinha;type=0